# SDR AALA961587

- Difficulty date: October 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49256
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock Link
- Part number: 3914464503
- Condition: Broken
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK - FLT 346 - DURING APPROACH TO LGA WHEN LANDING GEAR SELECTED DOWN, NLG INDICATED UNSAFE.  ACCOMPLISHED ABNORMAL PROCEDURES WITH SAME RESULTS.  A/C DIVERTED TO JFK AND LANDED WITH NLG UP AND LOCKED AND NOSE GEAR EXTENSION PIN ON INSTRUMENT PANEL EXTENDED.  A/C RECOVERED AND NLG EXTENDED.  REPLACED BROKEN NLG UPPER DOWNLOCK LINK.  ACCOMP L/G RETRACTION CHECK AND ALTERNATE GEAR EXTENSION WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  A/C MX FERRY JFK/BNA/TUL FOR STRUCTURAL/SKIN REPAIR.  (M)
